# SDR USAA951408

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69353214
- Condition: Cracked
- Location: Bs 747
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND CRACK .25 INCH LONG STA 747 AT STRINGER 6 RIGHT, TIE CLIP.  REPLACED TIE CLIP, REPAIRED PER EO 5393G227.  (X)
